# SDR CALA0800810

- Difficulty date: August 22, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N14653
- Make and model: Boeing 737524
- Aircraft serial: 28914
- Aircraft time: 28,313 hours, 15,127 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546596
- Condition: Cracked
- Location: Bs 727b S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 727B RIGHT SIDE FRAME CRACKED AT AIR CONDITIONING (AC) BRACKET BETWEEN S8R AND S9R.  REPAIRED CRACKED FRAME AT RIGHT SIDE BODY STATION 727B BETWEEN S8R AND S9R PER EA 5310-04498.
